# SDR AALA2020031189009

- Difficulty date: March 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 29,841 hours, 3,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK DOOR 1L INOPERABLE. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06.
